# SDR 96ZZZX1248

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: CM358950
- Condition: Burned
- Location: Avion Master
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, CABIN STARTED FILLING WITH SMOKE.  SMOKE WAS ORIGINATING FROM AVIONICS MASTER SWITCH - UNABLE TO TURN SWITCH OFF, SO CIRCUIT BREAKERS WERE PULLED.  SMOKE EVACUATION PROCEDURES WERE INITIATED AND SMOKE SUBSIDED.  A NORMAL LANDING WAS MADE.  PROBLEM CONFIRMED TO BE THE AVIONICS MASTER SWITCH.  SWITCH REPLACED WITH NEW.  AIRCRAFT RETURNED TO SERVICE.
